MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE INTEGRITY RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE INTEGRITY RX; STENT, CORONARY, DRUG-ELUTING
Catalog Number RSINT25022UX
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/09/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Evaluation summary: the stent was positioned on the balloon between the marker bands as per specifications.Deformation was evident to the 18th , 19th and 20th distal stent wraps with struts raised and overlapping.Slight deformation was evident to the distal tip.A kink was visible on the distal shaft of the device at 21cm proximal to the distal tip.The inner lumen patency was not verified with a 0.015 inch mandrel and 0.014inch guidewire due to a kink in the distal shaft.Com code: (b)(4).If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The physician used a resolute integrity drug eluting stent to treat a mildly tortuous, severely calcified lesion with 95% stenosis in the mid ramus artery.There was no damage noted to packaging and there were no issues when removing the device from the hoop.The device was inspected with no issues and negative prep was not performed.The lesion was pre-dilated and the device did not pass through a previously-deployed stent.Resistance was encountered when advancing the device and excessive force was used during delivery.It is reported that the physician had difficulty advancing coronary balloons across the lesion.The resolute integrity device encountered extreme resistance and was unable to cross the lesion due to the excessive calcification in the ramus.Upon removal from the body the stent was examined and was noted to be deformed on the proximal struts; stent deformation occurred in vivo during positioning.The procedure was completed using a 2.5x18mm resolute integrity rx device.No patient injury was reported.

Brand Name
RESOLUTE INTEGRITY RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key7002553
Report Number9612164-2017-01541
Device Sequence Number1496027
Product Code NIQ
UDI-Device Identifier00643169037380
UDI-Public00643169037380
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P110013
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/06/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/09/2019
Device Catalogue NumberRSINT25022UX
Device Lot Number0008529573
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/27/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/09/2017
Initial Report FDA Received Date11/06/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1